Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 541, NWS Norman, OK

June 28, 20164 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 4:43 PM CDT for 4 counties in Oklahoma. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2016, 4:43 PM CDT (21:43 UTC)
Expired
Jun 28, 2016, 5:45 PM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

Counties Alfalfa County, OK, Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 51 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 5:05 PM CDTTSTM WND GST 617 Ssw Alva, OK
Jun 28, 5:30 PM CDTTSTM WND DMG5 Se Alva, OKSEVERAL LARGE TREE LIMBS DOWNED BY WINDS ESTIMATED BETWEEN 60 AND 70 MPH.
Jun 28, 5:50 PM CDTTSTM WND GST 609 Sse Waynoka, OKSEVERAL TREE LIMBS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1570 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS54 KOUN 282143
SVROUN
OKC003-093-151-153-282245-
/O.NEW.KOUN.SV.W.0541.160628T2143Z-160628T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
443 PM CDT TUE JUN 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
  WOODS COUNTY IN NORTHWESTERN OKLAHOMA...
  NORTHEASTERN WOODWARD COUNTY IN NORTHWESTERN OKLAHOMA...
  CENTRAL MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 545 PM CDT

* AT 442 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 11 MILES NORTH OF FREEDOM TO 5 MILES SOUTHEAST OF
  CAPRON...MOVING SOUTH AT 50 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
  CLEO SPRINGS...FREEDOM...ALINE...BURLINGTON...DACOMA...AMORITA...
  BYRON...LAMBERT...ORIENTA...ALABASTER CAVERNS STATE PARK...
  QUINLAN...INGERSOLL...DRIFTWOOD AND CAPRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3700 9826 3626 9827 3635 9891 3650 9932
      3700 9917
TIME...MOT...LOC 2142Z 358DEG 44KT 3692 9906 3682 9853 

HAIL...1.75IN
WIND...70MPH
 
$$

MBS
3 follow-up statements
716 
WWUS54 KOUN 282201
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT TUE JUN 28 2016

OKC003-093-151-153-282245-
/O.CON.KOUN.SV.W.0541.000000T0000Z-160628T2245Z/
ALFALFA OK-WOODS OK-WOODWARD OK-MAJOR OK-
501 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ALFALFA...WOODS...NORTHEASTERN WOODWARD AND CENTRAL MAJOR
COUNTIES...

AT 500 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF FREEDOM TO 3 MILES SOUTHEAST OF
DACOMA...MOVING SOUTH AT 50 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
CLEO SPRINGS...FREEDOM...ALINE...BURLINGTON...DACOMA...AMORITA...
BYRON...LAMBERT...ORIENTA...ALABASTER CAVERNS STATE PARK...QUINLAN...
INGERSOLL...DRIFTWOOD AND CAPRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING WINDS UP TO 65 MPH.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3700 9826 3626 9827 3635 9891 3650 9932
      3700 9917
TIME...MOT...LOC 2200Z 358DEG 44KT 3672 9905 3662 9852 

HAIL...1.25IN
WIND...70MPH
 
$$

MBS
656 
WWUS54 KOUN 282215
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
515 PM CDT TUE JUN 28 2016

OKC003-093-151-153-282245-
/O.CON.KOUN.SV.W.0541.000000T0000Z-160628T2245Z/
ALFALFA OK-WOODS OK-WOODWARD OK-MAJOR OK-
515 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR ALFALFA...WOODS...NORTHEASTERN WOODWARD AND CENTRAL MAJOR
COUNTIES...

AT 513 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF FREEDOM TO NEAR CARMEN...MOVING
SOUTH AT 35 MPH.

HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 503 PM...A 61 MPH WIND GUST WAS
         OBSERVED BY MESONET 7 MILES SOUTH SOUTHWEST OF ALVA. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
CLEO SPRINGS...FREEDOM...ALINE...BURLINGTON...DACOMA...AMORITA...
BYRON...LAMBERT...ORIENTA...ALABASTER CAVERNS STATE PARK...QUINLAN...
INGERSOLL...DRIFTWOOD AND CAPRON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3700 9826 3626 9827 3635 9891 3650 9932
      3700 9917
TIME...MOT...LOC 2213Z 346DEG 31KT 3669 9899 3659 9846 

HAIL...2.00IN
WIND...70MPH
 
$$

MBS
156 
WWUS54 KOUN 282227
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT TUE JUN 28 2016

OKC003-093-151-153-282245-
/O.CON.KOUN.SV.W.0541.000000T0000Z-160628T2245Z/
ALFALFA OK-WOODS OK-WOODWARD OK-MAJOR OK-
527 PM CDT TUE JUN 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN ALFALFA...SOUTHEASTERN WOODS...NORTHEASTERN WOODWARD AND
CENTRAL MAJOR COUNTIES...

AT 527 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF MOORELAND TO 3 MILES SOUTHEAST OF
CARMEN...MOVING SOUTH AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
ALVA...FAIRVIEW...CHEROKEE...HELENA...WAYNOKA...CARMEN...
CLEO SPRINGS...FREEDOM...ALINE...DACOMA...LAMBERT...ORIENTA...
ALABASTER CAVERNS STATE PARK...QUINLAN...INGERSOLL...DRIFTWOOD...
AVARD...HOPETON AND BOUSE JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE VERY LIKELY
PRODUCING WIND DAMAGE ACROSS WOODS COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
 
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3626 9827 3635 9891 3650 9932 3679 9911
      3690 9826
TIME...MOT...LOC 2227Z 006DEG 32KT 3657 9924 3656 9839 

HAIL...1.75IN
WIND...70MPH
 
$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:36 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jun 28, 1:36 PM CDT, 3 hours 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
136 PM CDT TUE JUN 28 2016

.DISCUSSION...
Primary forecast focus remains squarely on attempting to figure out
precipitation chances every day.

Not surprisingly, isolated to widely scattered thunderstorms
continue to pop up across the region this afternoon. An outflow
boundary provided focus for the initial development earlier this
morning across north central Oklahoma. Through the afternoon, within
the uncapped and high CAPE environment across the southern plains,
updrafts will continue to crop up, in what can seem like a random
pattern across the area. Over the last two hours, a fairly uniform
cumulus field has developed across central and south central
Oklahoma. Mid level wind fields are a skosh more supportive than
yesterday, with 0-6km shear between 15 and 25 kts developing through
the afternoon across portions of central and southern Oklahoma. This
added support could result in more stout updrafts. With no large
scale forcing for ascent, convection that develops through the
afternoon will continue to be slow moving, nearly stationary and the
primary concerns will be frequent lightning, locally heavy rainfall,
and gusty winds. Severe weather chances remain very low.

Something else to watch this afternoon, a small cluster of
thunderstorms continues to move south and southeast across central
Kansas, with some additional isolated development to the west. Radar
trend from KICT shows no signs of dissipation at this time. Besides
the latest runs of the HRRR, barely, guidance has failed to resolve
this convection. However, looking at current mesoscale guidance,
forward prop Corfidi vectors are aligned well with 0-3km shear
vectors, to the southeast, and instability is plentiful, which
probably supports the continued maintenance of this cluster. If it
holds together, it could make far north central Oklahoma by mid
evening.

After sunset, remaining convection will continue to wane across
western Oklahoma and western north Texas. In the northern plains,
another active afternoon is expected today, with a cluster of
thunderstorms developing through the mid to late afternoon near
WY/NE/CO/KS. Once again, the resulting complex will move southward
across CO/KS overnight, with its' remnants likely making
northwestern Oklahoma by sunrise, but maintenance will struggle, and
only showers and some isolated thunder may remain.

Through Wednesday, a 500mb short wave will continue to swing across
the Canadian High Plains towards the upper Mississippi Valley by the
evening. Additionally, isolated to scattered thunderstorms will be
possible once again across northern Oklahoma. Overnight, an
associated surface trough/boundary will be the focus for
thunderstorm development across the central and northern plains. As
the boundary drops southward, scattered thunderstorm chances will
persist across the northern half of Oklahoma on Thursday and expand
farther south on Friday as the 500mb ridge weakens and shifts
eastward in response to the surface trough moving towards the Red
River.

Scattered showers and thunderstorm chances will continue through the
weekend as zonal flow regime sets up on Saturday, with a developing
500mb short wave expected to traverse eastward off the high plains
and across the southern and central plains through Sunday.

Kurtz

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  93  71  92 /  10  10  10  20
Hobart OK         70  96  72  95 /  10  10  10  20
Wichita Falls TX  71  97  73  96 /  10  10  10  10
Gage OK           67  94  71  94 /  20  30  20  30
Ponca City OK     68  92  71  91 /  10  20  30  30
Durant OK         71  95  73  93 /   0  10  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&
Hazardous weather outlook, Jun 28, 12:00 PM CDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT TUE JUN 28 2016

OKZ004>048-050>052-TXZ083>090-290945-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT TUE JUN 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL EXIST THIS AFTERNOON AND THEN AGAIN LATER
TONIGHT IN THE NORTHERN HALF OF OKLAHOMA. A FEW STORMS MAY BECOME
STRONG PRODUCING WIND GUSTS NEAR 40 TO 50 MPH ESPECIALLY THIS
AFTERNOON...BUT THE MAIN THREAT WILL BE LOCALIZED FLOODING FROM
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
THE WEEKEND. THE HIGHEST CHANCES WILL BE ALONG AND NORTH OF I-40. HEAVY
RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN...ESPECIALLY
LATE THURSDAY NIGHT THROUGH FRIDAY. A FEW STRONG TO SEVERE STORMS
MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY
THREAT.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 28, 11:25 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1125 AM CDT TUE JUN 28 2016

OKZ012-013-281700-
NOBLE OK-GARFIELD OK-
1125 AM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NOBLE AND
NORTHEASTERN GARFIELD COUNTIES UNTIL NOON CDT...

AT 1122 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BILLINGS...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3658 9727 3637 9748 3649 9766 3659 9757
TIME...MOT...LOC 1622Z 217DEG 9KT 3652 9752

WR
Special weather statement, Jun 28, 11:30 AM CDT, 5 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT TUE JUN 28 2016

OKZ025-028-029-281715-
OKLAHOMA OK-MCCLAIN OK-CLEVELAND OK-
1130 AM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA...
NORTHWESTERN MCCLAIN AND WESTERN CLEVELAND COUNTIES UNTIL 1215 PM
CDT...

AT 1128 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR OKLAHOMA CITY TO NEAR NORMAN...MOVING NORTHWEST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3550 9765 3515 9758 3503 9730 3550 9743
TIME...MOT...LOC 1628Z 118DEG 6KT 3547 9749 3522 9742

WR
Special weather statement, Jun 28, 12:20 PM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 PM CDT TUE JUN 28 2016

TXZ087-088-281745-
KNOX TX-BAYLOR TX-
1220 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KNOX AND
SOUTHWESTERN BAYLOR COUNTIES UNTIL 1245 PM CDT...

AT 1219 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILLERS CREEK
RESERVOIR...MOVING SOUTHWEST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LAT...LON 3340 9953 3350 9945 3343 9925 3340 9926
TIME...MOT...LOC 1719Z 24DEG 10KT 3340 9939

WR
Special weather statement, Jun 28, 3:56 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
356 PM CDT TUE JUN 28 2016

OKZ005-006-011-282145-
ALFALFA OK-MAJOR OK-WOODS OK-
356 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALFALFA...
NORTHEASTERN MAJOR AND SOUTHEASTERN WOODS COUNTIES UNTIL 445 PM
CDT...

AT 356 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
ALINE...MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
RINGWOOD...CARMEN...CLEO SPRINGS...ALINE AND ORIENTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3633 9815 3632 9860 3649 9862 3660 9846
TIME...MOT...LOC 2049Z 326DEG 14KT 3649 9848

MBS
Special weather statement, Jun 28, 4:27 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
427 PM CDT TUE JUN 28 2016

OKZ004-282215-
HARPER OK-
427 PM CDT TUE JUN 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARPER COUNTY UNTIL
515 PM CDT...

AT 427 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
ROSSTON...MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
LAVERNE AND ROSSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3689 10000 3691 9991 3669 9976 3663 10000
TIME...MOT...LOC 2124Z 342DEG 10KT 3682 9999

MBS

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:23 PM CDTSpecial Weather StatementOUNGarfield, Major37 min
Jun 27, 7:58 PM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher47 min
Jun 27, 8:51 PM CDTSpecial Weather StatementOUNDewey24 min
Jun 27, 9:26 PM CDTSpecial Weather StatementOUNDewey34 min
Jun 27, 9:45 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey45 min
Jun 27, 10:07 PM CDTSevere Thunderstorm WarningOUNCuster23 min
Jun 27, 10:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
Jun 27, 10:22 PM CDTSpecial Weather StatementOUNWashita23 min
Jun 27, 10:40 PM CDTSpecial Weather StatementOUNRoger Mills, Washita50 min
Jun 27, 11:01 PM CDTSpecial Weather StatementOUNBeckham, Greer, Kiowa, Washita29 min
Jun 27, 11:29 PM CDTSpecial Weather StatementOUNBeckham, Greer31 min
Jun 28, 11:25 AM CDTSpecial Weather StatementOUNNoble35 min
Jun 28, 11:30 AM CDTSpecial Weather StatementOUNCleveland45 min
Jun 28, 3:32 PM CDTSevere Thunderstorm WarningOUNHarper, Woods58 min
Jun 28, 3:56 PM CDTSpecial Weather StatementOUNMajor49 min
Jun 28, 4:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods65 min
Jun 28, 4:17 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward58 min
Jun 28, 4:27 PM CDTSpecial Weather StatementOUNHarper48 min
Jun 28, 4:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper58 min
Jun 28, 4:57 PM CDTAreal Flood AdvisoryOUNAlfalfa, Woods3 hr
Jun 28, 5:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward66 min
Jun 28, 5:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward66 min
Jun 28, 5:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Ellis, Major, Roger Mills, Woodward54 min
Jun 28, 6:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more52 min
Jun 28, 6:40 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more80 min
Jun 28, 6:44 PM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey46 min
Jun 28, 6:44 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.